Okay so I just need some time out of your day please. My anxiety is fucking eating me alive and I have nowhere to turn.
Gf was supposed to get her period fen 12-15. It's now March 9 and still no period... She's on. It th control and just this month she started a new type of pill but she was also on anti biotics. Yes I came in her but now we took about 20 pregnancy tests since then and all were negative... There was one that looked like the faintest of faint blue line but she said there was no line and said I was seeing things...
Could she still be pregnant? Am I over reacting and going nuts?
If you've done multiple tests and they're all negative, then you're most likely fine.
Sometimes stuff is just late, but if she doesn't get her period soon, maybe go to a doctor or something.
Use a condom in the future, save yourself this kind of stress.
Yeah I am gonna start using one... The other thing was we had a doctor pee test that was negative about a week and a half ago. I just get horrible anxiety and need a definite answer
Honestly, doctors will give you different answers as to whether or not antibiotics effect birth control. There's always a different answer when using birth control and antibiotics. My girlfriend was freaking out too from the exact same thing. We were calling doctors and pharmacists all day. One doc said to get the morning after pill, another doc said not to do that because there's no point putting birth control over a birth control and risk a blood clot, a pharmacist told her not to worry at all, and that shes fine, and the original doc who prescribed her the antibiotics said wait after finishing the antibiotics and take the birth control, but don't have sex for a week, and then after that week she should be protected again, that's what she did originally, but she still freaks out...so...lots of different answers. But yes, I think Rifampin, or whatever it's called and HIV antibiotics effect birth control way worse. I think she's fine. But I wouldn't risk sex while on antibiotics though if there is research has saying that it weakens the pill.
No she hasn't had any symptoms that's what she said...
Usually she's tired but that's all the time because she doesn't eat a lot of food.
She's been having real bad headaches lately though but she also recently had a uti so idk if that could be the cause.
She said she doesn't think she's pregnant but she doesn't know why she hasn't had her period.
My big question is if it's possible she could still be pregnant and all these tests were wrong. We did another test today and it was negative
Okay, well thats good, but can i say something? She's on birth control. So, you know that sometimes women don't get their period at all or its just extremely light. Is that making you feel a little better?
Could be the change of the pill she's eating BUT also antibiotics often effects on the efficiency of the pill. Seriously, many times you are supposed to wear a condom in addition to pill if you are on antibiotics.
All you can do is wait and make another test in 2 weeks. The pregnancy test wont even show the results right away when you miss your periods. Or she could just go and get a blood test, that'll tell if she's preggo. (I'm a female myself so trust me with this one.)
Is right. If she's taking the pill daily she's not going to get her period until the week she takes the placebo/sugar pills. Has she gotten to that week of pills yet? Sometimes it takes up to 3 days after beginning the placebo week to get your period.
Oh and another thing, as for the pregnancy test part, I was reading someone's reply on here about antibiotics interfering with a pregnancy test. I don't know what retard told you that, but that's definitely not true. So if it's coming out negative, I'm sure it's fine. And always do the pregnancy test in the morning. That's a true fact about a pregnancy test. To pee in the morning. Pretty sure it says it on the box
Spotting is normal with birth control. I'll tell you why. My girlfriend is on the best birth control on the market. She loves it. She takes it every single day, never missed a day. Has been on it for 6 years. Sometimes she's busy though and takes it at a different time in the day (you have a 12 hour window apparently after the assigned birth control time you decide for yourself) She takes it in the morning. Because she takes it at a different time in the day sometimes, like if she's busy or something, taking it at a different time in the day can cause spotting. Also taking medication with your birth control can cause Spotting too, but not normally
Blood tests arent 100%
Stop worrying so much my man, from what you've posted you're probably fine. My ex is pregnant with a kid that may be mine so trust me I know how bad the anxiety is. Relax, and use condoms in the future